# SDR HEEA955207

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2268W
- Make and model: Bell 206B-3
- Aircraft serial: 3606
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 8000
- Condition: Reads Low
- Location: Cockpit A/S
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE INDICATES 5 KNOTS LOW REPORTED NEED FLUCTUATES. TIME SINCE REPAIR 51:50.
